# SDR USAA2014042100003

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,462 hours, 24,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bolt
- Condition: Broken
- Location: Evac Raft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AFT BUSTLE VELCRO WILL NOT STAY ON.  FOUND RAFT PACK UPPER MOUNT BOLT BROKEN. R & R MOUNT BOLT ASSEMBLY IAW AMM 25-62-44-400-007A.  ACFT OK FOR SERVICE.
